Osteomyelitis Occurring during Infliximab Treatment of Severe Psoriasis

February 2007 | Volume 6 | Issue 2 | Case Report | 297 | Copyright © 2007

Jennifer C. Sri BS, Charlotte L. Tsai MD, April Deng MD, Anthony A. Gaspari MD

Abstract

Tumor necrosis factor alpha (TNF-?) inhibitors, such as infliximab, decrease the body’s inflammatory response and thus the body’s reaction to infection. Given the immune-mediated processes in psoriasis and psoriatic arthritis, patients with these disorders may benefit from infliximab therapy but may also suffer from an increased risk of infection. We present the first case of osteomyelitis in a patient receiving infliximab therapy for severe psoriasis and psoriatic arthritis. Infliximab and its serious adverse effects are discussed, and other cases of osteomyelitis with infliximab use are also reviewed.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles